# SDR SWIA201125912

- Difficulty date: January 24, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 18,639 hours, 15,921 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.0 PRESSURE BULKHEAD CRACKED AT LEFTSIDE CAP ANGLE RADIUS.  (C-CHECK)  REPAIRED PER REO.
